Estimates of reachable sets of control systems with bilinear-quadratic nonlinearities. (English) Zbl 1396.93017

Summary: The problem of estimating reachable sets of nonlinear impulsive control systems with quadratic nonlinearity and with uncertainty in initial states and in the matrix of system is studied. The problem is studied under uncertainty conditions with set-membership description of uncertain variables, which are taken to be unknown but bounded with given bounds. We study the case when the system nonlinearity is generated by the combination of two types of functions in related differential equations, one of which is bilinear and the other one is quadratic. The problem may be reformulated as the problem of describing the motion of set-valued states in the state space under nonlinear dynamics with state velocities having bilinear-quadratic kind. Basing on the techniques of approximation of the generalized trajectory tubes by the solutions of control systems without measure terms and using the techniques of ellipsoidal calculus we present here a state estimation algorithms for the studied nonlinear impulsive control problem bilinear-quadratic type.


93B03 Attainable sets, reachability
93C10 Nonlinear systems in control theory
Full Text: DOI MNR


[1] [1] Bertsekas D.P., Rhodes I.B., “Recursive state estimation for a set-membership description of uncertainty”, IEEE Transactions on Automatic Control, 1971, no. 16, 117-128
[2] [2] Boyd S., El Ghaoui L., Feron E., Balakrishnan V., Linear Matrix Inequalities in System and Control Theory, Studies in Applied Mathematics, 15, SIAM, 1994, 193 pp. · Zbl 0816.93004
[3] [3] Chernousko F.L., State Estimation for Dynamic Systems, CRC Press., Boca Raton, 1994, 320 pp.
[4] [4] Chernousko F.L., “Ellipsoidal approximation of the reachable sets of linear systems with an indeterminate matrix”, Applied Mathematics and Mechanics, 60:6 (1996), 940-950
[5] [5] Chernousko F.L., Rokityanskii D.Ya., “Ellipsoidal bounds on reachable sets of dynamical systems with matrices subjected to uncertain perturbations”, J. of Optimiz. Theory and Appl., 104:1 (2000), 1-19 · Zbl 0968.93011
[6] [6] Chernousko F.L., Ovseevich A.I., “Properties of the optimal ellipsoids approximating the reachable sets of uncertain systems”, J. of Optimiz. Theory and Appl., 120:2 (2004), 223-246 · Zbl 1048.93007
[7] [7] Filippova T.F., “Estimates of Trajectory Tubes of Uncertain Nonlinear Control Systems”, Lect. Notes in Comput. Sci., 5910, 2010, 272-279 · Zbl 1280.93039
[8] [8] Filippova T.F., “Trajectory tubes of nonlinear differential inclusions and state estimation problems”, J. of Concrete and Applicable Mathematics, 2010, no. 8, 454-469 · Zbl 1211.93065
[9] [9] Filippova T.F., “Set-valued dynamics in problems of mathematical theory of control processes”, International J. of Modern Physics. Series B, 26:25 (2012), 1-8 · Zbl 1260.93072
[10] [10] Filippova T.F., Lisin D.V., “On the estimation of trajectory tubes of differential inclusions”, Problems Control Dynam. Systems, Proc. Steklov Inst. Math., 2000, S28-S37 · Zbl 1124.34304
[11] [11] Filippova T.F., Matviychuk O.G., “Algorithms to estimate the reachability sets of the pulse controlled systems with ellipsoidal phase constraints”, Automat. Remote Control, 72:9 (2011), 1911-1924 · Zbl 1230.93004
[12] [12] Filippova T.F., Matviychuk O.G., “Algorithms of estimating reachable sets of nonlinear control systems with uncertainty”, Proc. of the 7th Chaotic Modeling and Simulation Int. Conf. (Lisbon, Portugal, 7-10 June, 2014), 2014, 115-124
[13] [13] Goncharova E.V., Ovseevich A.I., “Asymptotic theory of attainable set to linear periodic impulsive control systems”, J. of Computer and Systems Sciences International, 49:4 (2010), 515-523 · Zbl 1267.93013
[14] [14] Kurzhanski A.B., Filippova T.F., “On the theory of trajectory tubes - a mathematical formalism for uncertain dynamics, viability and control”, Advances in nonlinear dynamics and control: a report from Russia, Progr. Systems Control Theory, 17, Birkhauser, Boston, 1993, 122-188 · Zbl 0912.93040
[15] [15] Kurzhanski A.B., Valyi I., Ellipsoidal Calculus for Estimation and Control, Birkhäuser, Boston, 1997, 321 pp. · Zbl 0865.93001
[16] [16] Kurzhanski A.B., Varaiya P., Dynamics and Control of Trajectory Tubes. Theory and Computation, Springer-Verlag, New York, 2014, 445 pp. · Zbl 1336.93004
[17] [17] Matviychuk O.G., “Estimation Problem for Impulsive Control Systems under Ellipsoidal State Bounds and with Cone Constraint on the Control”, AIP Conf. Proc, 1497 (2012), 3-12
[18] [18] Mazurenko S.S., “A differential equation for the gauge function of the star-shaped attainability set of a differential inclusion”, Doklady Mathematics, 86:1 (2012), 476-479 · Zbl 1357.93008
[19] [19] Bounding Approaches to System Identification., eds. Milanese M., Norton J., Piet-Lahanier H., Walter E., Springer US, New York, 1996, 567 pp. · Zbl 0845.00024
[20] [20] Polyak B.T., Nazin S.A., Durieu C., Walter E., “Ellipsoidal parameter or state estimation under model uncertainty”, Automatica, 40 (2004), 1171-1179 · Zbl 1056.93063
[21] [21] Rishel R.W., “An Extended Pontryagin Principle for Control System whose Control Laws Contain Measures”, SIAM J. Control Series A, 3:2 (1965), 191-205 · Zbl 0139.04901
[22] [22] Schweppe F., Uncertain Dynamic Systems: Modelling, Estimation, Hypothesis Testing, Identification and Control, Prentice-Hall, Englewood Cliffs, New Jersey, 1973, 576 pp.
[23] [23] Walter E., Pronzato L., Identification of parametric models from experimental data, Springer-Verlag, London, 1997, 413 pp. · Zbl 0864.93014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.